# SDR REXA2012022300272

- Difficulty date: February 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 24,766 hours, 21,914 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Slow
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON TRIM SLOW.  OPC AILERON TRIM SYSTEM, OPC NORMAL.
